MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 51-105110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unequal Limb Length (4534); Bursitis (4832)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A2: dob: 1948.H6: proposed component code: mechanical (g04) - stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately three years post-left hip implantation, the patient received treatment for trochanteric bursitis.They had 3 mm leg length discrepancy, which improved from pre-surgery.Received a steroid injection.Attempts have been made and no further information has been provided.

Brand Name
TAPERLOC COMPLETE XR 123 FEMORAL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25237160
Report Number0001825034-2026-01418
Device Sequence Number18573255
Product Code LPH
UDI-Device Identifier00880304517127
UDI-Public(01)00880304517127(17)320331(10)7224045
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number51-105110
Device Lot Number7224045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight167 LB
Patient RaceWhite